Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/7730
Title: Continuous solutions for a degenerate free boundary problem
Authors: Urbano, José 
Issue Date: 2000
Citation: Annali di Matematica Pura ed Applicata. 178:1 (2000) 195-224
Abstract: Abstract We prove existence of continuous solutions for $$\partial _t [\gamma \left( \theta \right)] - div(\left| {\nabla \theta } \right|^{p - 2} \nabla \theta ) \ni 0, p > 2$$ , where ? is a maximal monotone graph, by showing equicontinuity of a sequence of approximate solutions. Relations of this type are models for certain free boundary problems like the Stefan problem with nonlinear diffusion.
URI: http://hdl.handle.net/10316/7730
DOI: 10.1007/BF02505895
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf1.18 MBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

11
checked on Feb 18, 2020

Page view(s) 50

399
checked on Aug 4, 2022

Download(s) 10

1,422
checked on Aug 4, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.